| Model Number |
24355 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The devices have not been returned to solventum for analysis; therefore, solventum is unable to verify the leak, identify exact location and root cause without the samples.Based on the problem description, a likely cause is the tubing disconnected from the spike.Possible causes include pulling on tubing instead of holding on to the spike, excessive twisting of the spike, excessive force on the tubing when removing spike from infusion bag, or insufficient bond of tubing to spike.Spike to tubing bond failure can also be caused by over pressurization of set above 300 mmhg.Solventum will continue to monitor.
Event or Problem Description
A user facility reported the tubing on two 3m¿ ranger¿ blood/fluid warming high flow sets dislodged at the base on the spike.No injuries or medical interventions were required due to the alleged malfunctions.
Additional Manufacturer Narrative
The sample was received for analysis.The reported spike to tubing disconnection was confirmed by the sample; however, a root cause could not be determined.A review of the batch record showed this lot met all specifications for product release and no deviations were found that could have caused or contributed to the reported malfunction.Solventum will continue to monitor.